Statistics Papers

Document Type

Journal Article

Date of this Version

3-2013

Publication Source

Order

Volume

30

Issue

1

Start Page

289

Last Page

311

DOI

10.1007/s11083-011-9244-y

Abstract

We study the structure of a uniformly randomly chosen partial order of width 2 on n elements. We show that under the appropriate scaling, the number of incomparable elements converges to the height of a one dimensional Brownian excursion at a uniformly chosen random time in the interval [0, 1], which follows the Rayleigh distribution.

Copyright/Permission Statement

The final publication is available at Springer via http://dx.doi.org/10.1007/s11083-011-9244-y.

Keywords

width-2 partial order, scaling limits, random posets, Brownian excursion

Included in

Probability Commons

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.